so i went to the ns and surgery will be scheduled for sometime in the next 6 weeks. He put me on a med called diamox..has anyone else had this medicine and if so did it make your feet and hands tingle and go numb like it feels like i have no circulation in my hands though they are not swelling nor are turning colors just very very bothersome! was wondering if anyone else had any expeirences like this?
Hi Nicole. Yes! I have been on Diamox for about a month after a blood patch for a CSF leak and it was definitely something I had to get used to at first. I'm not sure what your dosage is but I was taking one 250mg pill twice a day. I would feel tingling in my hands, feet, scalp and even my face. It was almost like I could feel blood rushing through me. I almost panicked at first because I thought something was wrong. The side effects are normal though. I ended up splitting the doses in half and that helped, only taking half of one at a time. The biggest thing that helped me is if your doctor would recommend the extended release Diamox. I have been on it for the past few weeks and don't notice the side effects near as much since it spreads it out through the day so it is not as noticeable. It may be something to check into.
Hello, I looked up the prescibing information last night since I too start taking it too. I am allergic to sulfa antibiotics so I have to take the first dose in a controlled enviroment just in case which will be Monday. According to what I read that is a common side effect. Make sure you drink lots of water while you take it too.
I'm on Diamox and the first time I took it I felt like I was going to pass out. The side affects wear off the longer you are on the medication, at least for me they did. I found that I could not take the diamox with any other medication. I take it alone and only at bedtime. I was taking it once in the am and at night. Since doing this, it's much better, and the diamox helps with the pressure I was feeling in my mouth, head, and ears.
I hope this helps. I only take 125mg at night now.
Hi, I also am taking Diamox and it has been a Godsend!!! I take 500 mg 2 X a day. When I first started it I hated it and after a few days I quit. The needles/tingling in my hands, face and feet were terrible. I recently started back determined to give it a fair chance and this time I just made sure I am drinking plenty of fluids and getting plenty of potassium. I have not had near the problems with it as before!! I feel like a whole new person. It's only been a week but my whole family can see the difference. My hubby said I don't know what you are doing but whatever it is please keep doing it...lol...I sure hope it last. I really don't want to go back to where I have been for so long....MISERABLE!!!
Diamox has been a life saver for me. It's the only thing that controls my headaches at all. The tingling is normal and pretty annoying, but it slowly got better and eventually went away...I don't remember how long, a month maybe? Eating bananas will help with the tingling too.
However, BIG warning, you absolutely must keep up on your fluids because this medication can cause kidney stones. My dr told me it would take years and years to get a stone if I ever got one at all, but it happened after like 6 months. Drink 2 liters of water a day!! It's good for you anyway.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.